# SDR V0XD20210915001

- Difficulty date: July 13, 2021
- Submitted: September 15, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 39,527 hours, 31,941 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Arm
- Part number: BA670923183
- Condition: Cracked
- Location: Lt Idle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ON LEFT HAND IDLE ARM ASSEMBLY. CORRECTIVE ACTION; REMOVED AND REPLACED LEFT HAND IDLE ARM ASSEMBLY (PN: BA670-92318-3) IAW CRJ900 SRM 51-41-02.
